# SDR AALA20111201JFK01

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 40,488 hours, 4,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BETWEEN ROWS 20 TO 26 INOPERATIVE.  REPLACED BATTERY PACK AT RIGHT NUMBER 3 DOOR FOR EMEREGNCY LIGHTS BETWEEN ROWS 20 TO 26.  OPS CHECK NORMAL.
